MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-75
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova (b)(4) d manufactures the centrifugal pump console.The incident occurred in (b)(6).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that a centrifugal pump console had multiple shutdowns during an ecmo procedure.As a consequence, there had been no flow to the patient for 2 minutes.Drugs administration and further medical intervention were required to stabilize the patient.The pump was replaced after 12 hours from the start of the procedure.
 
Additional Manufacturer Narrative
A livanova field service representative went on site and found out that the reported issue was attributable to the scp control panel belonging to an s3 system.The flow board and the flow sensor had to be replaced but the customer decided to replace the complete control panel and the parts were not made available for further investigation.Thus,the root cause could not be determined.
 
Event or Problem Description
See initial report.

Brand Name
CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8645323
Report Number9611109-2019-00387
Device Sequence Number13938478
Product Code KFM
UDI-Device Identifier04033817901020
UDI-Public010403381790102011180226
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-03-75
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;